ITEM METADATA RECORD
Title: Blowings-up of varieties and injectivity of Gauss maps
Authors: Coppens, Marc ×
De Volder, C #
Issue Date: 2000
Publisher: Birkhäuser Verlag
Series Title: Archiv der Mathematik vol:75 issue:4 pages:264-271
Abstract: We study the injectivity of the Gauss map corresponding to the invertible sheaf Mk+1 := pi*(L)(xk+1) x O-X' (-E) on X', where X' is the blowings-up of a variety X along a subvariety defined in degree k by a very ample invertible sheaf L on X.
URI: 
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science